# SDR FDEA201108093782

- Difficulty date: August 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457721
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PREVIOUS REPAIR DOUBLER, FOUND NUMEROUS FASTENER HOLES WITH   SHORT ED TO PREVIOUS REPAIR FILLER AND NUT PLATE RIVETS TO REPAIR FASTENER   HOLES. APPROX BS 700, STR 28R SKIN REPAIR ACCOMPLISHED ON SNRM N00184, WO 00052276. NO MX WAS PERFORMED ON THIS SNRM.  REF SDR TRACKING NR 11-3159 FOR REPORTING DOCUMENTATION.
